# SDR C77A20111012004

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N748C
- Make and model: Lakeac 250LAKE
- Aircraft serial: 25
- Aircraft time: 9,447 hours, 9,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 900
- Part time: 9,447 hours, 9,432 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CHECK FOUND LT GUSSET PLATE AT FR 90 HAD MINOR CORROSION.
